Couldn't find what you looking for?

TRY OUR SEARCH!


Hi, my relative has been recently diagnosed with mesothelioma. He`s now on Tri-modality therapy, which includes surgery, chemo and radiation therapy. But he keeps sweating, day and night, and it`s a really heavy sweat. Is this sweat caused by his therapy? Or is it a sign of his condition going worse? How to beat the sweat? Anybody with any suggestion?

Loading...


I was nourishing my grandfather who had mesothelioma and know that sweating is a common symptom of many cancers. Your relative is probably suffering from many other symptoms, not just bad sweat, such as fever, chills or stuff like that. Sweating may result from chemical agents, coming from the tumour, some sort of infection, meds (morphine perhaps?) or emotion. Wearing a loose cotton clothes could help him, or alternatives to morphine. Some meds can help him to reduce the problem of sweating, for example Cimetidine, thalidomide, a trial of steroids or hyoscine. But, if successfull, the therapy you mentioned will solve his problems.
Reply

Loading...